Ask an expert
Question

06 Jan 2005

flu tablets during pregnancy
Yesterday I found out I was pregnant by taking a test on going to the doctor for flu, now I have a gynae appointmt 25 Jan 2005. I had no idea i was pregnant, with no signs at all! I even had a period last month, waiting for my next one which would have been this week.
On Moday morning I had 2 Grippon +1 Med Lemon and 2 Col Clear.. the evening the same combination. Then Tuesday I had 1 Grippon + 2 Col clear.. yesterday i couldn't any longer and went to the Dr.

I forgot to ask my Dr due to shock of the unplanned pregnancy, still i can't believe it! The father is over the moon!

Would this medication harm the baby? Also I started spotting this morning, could this be due to the flu?
Answer 3,517 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You have taken relatively small doses of medication so this should not c ause harm. The spotting is unlikely to be related to the flu, but should be assessed.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.